# SDR EIAA20090026

- Difficulty date: February 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 92,767 hours, 17,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Part serial: 75377
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT POWER SUPPLY UNABLE TO CHARGE.  EMERGENCY LIGHT BATTERY PACK REPLACED AND TESTED PER AMM 33-51-04, FOUND SATISFACTORY.
